Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 11, NWS Mobile, AL

January 26, 2010

NWS Mobile, AL issued this red flag warning at Jan 26, 2010, 6:24 AM EST. It took effect at Jan 26, 2010, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 26, 2010, 6:24 AM EST (11:24 UTC)
In effect from
Jan 26, 2010, 1:00 PM EST
Expired
Jan 26, 2010, 6:00 PM EST
In force
5 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WWUS84 KMOB 261124
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST TUE JAN 26 2010

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR
THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE...

.DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE CENTRAL
GULF COAST THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS IN FROM THE
WEST. AS A RESULT...A LONG DURATION OF RELATIVE HUMIDITIES IN THE
UPPER 20 TO LOWER 30 PERCENT RANGE IS EXPECTED THIS AFTERNOON ACROSS
THE WESTERN FLORIDA PANHANDLE. THERE IS THE POTENTIAL FOR A LONG
DURATION OF CRITICALLY LOW HUMIDITIES ON WEDNESDAY AFTERNOON ACROSS
INLAND PORTIONS OF THE PANHANDLE. THEREFORE...A FIRE WEATHER WATCH
WILL REMAIN IN EFFECT FOR THOSE AREAS WEDNESDAY AFTERNOON.

FLZ001-003-005-262100-
/O.UPG.KMOB.FW.A.0012.100126T1800Z-100127T0000Z/
/O.NEW.KMOB.FW.W.0011.100126T1800Z-100126T2300Z/
/O.CON.KMOB.FW.A.0013.100127T1800Z-100127T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
524 AM CST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON.

DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE CENTRAL
GULF COAST THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS IN FROM THE
WEST. AS A RESULT...A LONG DURATION OF RELATIVE HUMIDITIES IN THE 
UPPER 20 TO LOWER 30 PERCENT RANGE IS EXPECTED THIS AFTERNOON ACROSS
THE WESTERN FLORIDA PANHANDLE. THERE IS THE POTENTIAL FOR A LONG
DURATION OF CRITICALLY LOW HUMIDITIES AGAIN ON WEDNESDAY AFTERNOON
ACROSS INLAND PORTIONS OF THE PANHANDLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ002-004-006-262100-
/O.UPG.KMOB.FW.A.0012.100126T1800Z-100127T0000Z/
/O.NEW.KMOB.FW.W.0011.100126T1800Z-100126T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
524 AM CST TUE JAN 26 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON.  

DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE CENTRAL
GULF COAST AS HIGH PRESSURE BUILDS IN FROM THE WEST. AS A RESULT...A
LONG DURATION OF RELATIVE HUMIDITIES IN THE UPPER 20 TO LOWER 30
PERCENT RANGE IS EXPECTED THIS AFTERNOON ACROSS THE WESTERN FLORIDA
PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
447 
WWUS84 KMOB 262152
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CST TUE JAN 26 2010

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR
THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE...

.DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE
CENTRAL GULF COAST THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS IN
FROM THE WEST. AS A RESULT...A LONG DURATION OF RELATIVE
HUMIDITIES IN THE UPPER 20 TO LOWER 30 PERCENT RANGE IS EXPECTED
THIS AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE. THERE IS THE
POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW HUMIDITIES ON
WEDNESDAY AFTERNOON ACROSS INLAND PORTIONS OF THE PANHANDLE.
THEREFORE...A FIRE WEATHER WATCH WILL REMAIN IN EFFECT FOR THOSE
AREAS WEDNESDAY AFTERNOON.

FLZ001-003-005-271400-
/O.CON.KMOB.FW.W.0011.000000T0000Z-100126T2300Z/
/O.CON.KMOB.FW.A.0013.100127T1800Z-100127T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
352 PM CST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE
CENTRAL GULF COAST THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS IN
FROM THE WEST. AS A RESULT...A LONG DURATION OF RELATIVE
HUMIDITIES IN THE UPPER 20 TO LOWER 30 PERCENT RANGE IS EXPECTED
THIS AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE. THERE IS THE
POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW HUMIDITIES AGAIN
ON WEDNESDAY AFTERNOON ACROSS INLAND PORTIONS OF THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ002-004-006-262300-
/O.CON.KMOB.FW.W.0011.000000T0000Z-100126T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
352 PM CST TUE JAN 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

DRIER CONDITIONS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE
CENTRAL GULF COAST AS HIGH PRESSURE BUILDS IN FROM THE WEST. AS A
RESULT...A LONG DURATION OF RELATIVE HUMIDITIES IN THE UPPER
20 TO LOWER 30 PERCENT RANGE IS EXPECTED THIS AFTERNOON ACROSS
THE WESTERN FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 26, 5:51 AM EST, 33 minutes earlier.

Area forecast discussion, Jan 26, 5:51 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
451 AM CST TUE JAN 26 2010

.SHORT TERM...(TODAY AND TONIGHT) AN UPPER LEVEL TROUGH ACROSS THE
EASTERN STATES WILL CONTINUE TO LIFT OUT TO THE EAST THROUGH TODAY.
THIS WILL LEAVE THE AREA IN UPPER LEVEL NORTHWESTERLY FLOW AND RESULT
IN BUILDING HIGH PRESSURE AT THE SFC. WEATHER CONDITIONS TODAY WILL
BE VERY SIMILAR TO THOSE ON MONDAY WITH HIGHS RANGING FROM THE UPPER
50S ACROSS FAR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA TO
LOW 60S NEAR THE COAST. THE CENTER OF HIGH PRESSURE WILL BE ALMOST
DIRECTLY OVERHEAD TONIGHT AND THE RESULTING CALM WINDS WILL ALLOW FOR
LESS MIXING AND TEMPERATURES THAT FALL INTO THE UPPER 20S WELL INLAND
TO MID AND UPPER 30S CLOSER TO THE COAST. /13

(WEDNESDAY AND WEDNESDAY NIGHT) THE SFC HIGH STARTS OFF THE DAY
WEDNESDAY OVERHEAD AND WILL GRADUALLY SHIFT EAST THROUGH THE DAY.
SHOULD SEE A GOOD REBOUND IN TEMPERATURES FROM WED MORNING LOWS WITH
HIGHS EXPECTED BE AROUND 60 IN MOST LOCATIONS AS LOW LEVEL THICKNESSES
MODERATE. THE LATEST GUIDANCE INDICATES THAT SFC RIDGING WILL LINGER
OVER THE REGION WED NIGHT...RESULTING IN A VERY WEAK PRESSURE
GRADIENT WITH WINDS QUICKLY GOING CALM IN THE EVENING. STATISTICAL
GUIDANCE HAS COOLED IN RESPONSE...EVEN CLOSER TO THE COAST...WHERE
THE SOUTHEASTERLY FLOW IS NOT EXPECTED TO BE AS STRONG. THEREFORE...
HAVE LOWERED THURSDAY MORNING LOWS AND NOW EXPECTING LOWER 30S OVER
THE NORTHEAST ZONES WITH UPPER 30S CLOSER TO THE COAST AND OVER
SOUTHEAST MISSISSIPPI. 34/JFB

.LONG TERM...(THURSDAY THROUGH MONDAY) OUR ATTENTION WILL QUICKLY
TURN TO THE NEXT DEVELOPING STORM SYSTEM OVER THE SOUTHERN PLAINS ON
THURSDAY. WE ARE STILL LOOKING AT A STRONG UPPER LEVEL TROUGH
AMPLIFYING OVER THE GREAT LAKES BY THURSDAY...ALLOWING AN ARCTIC
BOUNDARY TO QUICKLY PLUNGE SOUTH TOWARD THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY. MEANWHILE...A STRONG SOUTHERN STREAM SYSTEM WILL
BE EXITING THE DESERT SOUTHWEST AND ENTERING TEXAS BY THURSDAY. A SFC
LOW WILL DEVELOP IN RESPONSE ALONG THE SOUTHWARD MOVING ARCTIC FRONT
AND TREK EAST TOWARD THE SOUTHEAST STATES. YESTERDAY THERE WERE
SIGNIFICANT TIMING ISSUES BETWEEN THE GUIDANCE WITH THE GFS BEING
MUCH QUICKER WITH THE EASTWARD PROGRESSION OF THE SFC LOW. GUIDANCE
IS MUCH MORE IN SYNC TONIGHT WITH THE GFS TRENDING SLOWER AND
AGREEING MORE CLOSELY WITH THE ECMWF AND THE GFS ENSEMBLE MEAN. THE
MODEL CONSENSUS NOW TRACKS THE SFC LOW ACROSS THE AREA DURING THE DAY
FRIDAY...WHICH IS THE SOLUTION WE HAVE BEEN LEANING TOWARD. THIS
RESULTS IN A DRY DAY ON THURSDAY WITH MODERATING TEMPERATURES INTO
THE MIDDLE TO UPPER 60S. RAIN CHANCES ALSO DECREASE THURSDAY NIGHT
WITH THE BULK OF THE PRECIP HOLDING WEST OF THE AREA UNTIL FRIDAY. SO
WE HAVE TRIMMED BACK POPS TO 20S/30S.

RAIN BECOMES LIKELY DURING THE DAY FRIDAY AS THE SFC LOW MOVES ACROSS
THE AREA. DYNAMICS ARE VERY IMPRESSIVE WITH THIS SYSTEM AS WARM AIR
ADVECTION WILL BE STRONG IN RESPONSE TO A 50 KT LOW LEVEL JET. UPPER
JET DYNAMICS ALSO EXPECTED TO BE QUITE STRONG WITH THE AREA BECOMING
UNDER THE INFLUENCE OF THE RIGHT EXIT REGION OF A SW/NE ORIENTED JET
POSITIONED ACROSS THE TN AND LOWER MS VALLEY. THE GFS AND ECMWF ARE
ALSO SUGGESTING THE POSSIBLE FORMATION OF A DUAL JET STRUCTURE WITH A
SECONDARY JET DEVELOPING OVER THE WESTERN GULF OF MEXICO. ADD IN
PRECIPTABLE WATERS APPROACHING 1.5 INCHES AND THAT SETS THE STAGE
FOR THE LIKELIHOOD OF A WIDESPREAD 1-2 INCH RAINFALL ACROSS THE
AREA...WITH THE POTENTIAL FOR SOME LOCALLY HIGHER TOTALS.

THE SEVERE POTENTIAL LOOKS LOW AT THIS TIME. THERE ARE QUESTIONS WITH
JUST HOW MUCH OF THE WARM SECTOR WE WILL REALIZE AS THE GFS IS
SLIGHTLY FURTHER NORTH WITH THE LOW POSITION COMPARED TO THE ECMWF.
EVEN WITH THE WARMER GFS SOLUTION...FORECAST INSTABILITY AT THIS
JUNCTURE IS VERY LOW TO NON EXISTENT WITH BOTH MODELS AGREEING THAT
MID LEVEL LAPSE RATES WILL BE POOR. SO AT THIS POINT...WILL ONLY
CARRY A SLIGHT CHANCE OF THUNDER ACROSS THE COASTAL COUNTIES. THE
EXTENT OF THE WARM SECTOR WILL ALSO DETERMINE JUST HOW WARM WE GET.
WENT WITH A BLEND OF THE GFS/ECMWF FOR NOW WITH HIGHS NEAR 60 OVER
THE FAR NORTH TO UPPER 60S ALONG THE COAST.

THE SFC LOW AND ATTENDANT COLD FRONT IS NOT EXPECTED TO CLEAR EAST OF
THE FORECAST AREA UNTIL LATE FRIDAY EVENING. BEHIND THE FRONT...A
MODIFIED ARCTIC AIRMASS WILL FILTER INTO THE AREA FOR THE WEEKEND.
CONSIDERING THAT A SIGNIFICANT ICE AND SNOW STORM MAY OCCUR FROM THE
SOUTHERN PLAINS TO THE TENNESSEE VALLEY...THE AIRMASS MAY MODIFY AS
MUCH AS GUIDANCE IS SUGGESTING. WILL CONTINUE TO STAY SLIGHTLY BELOW
MEX GUIDANCE...WITH TEMPS AROUND 10 DEGREES BELOW NORMAL. THESE TEMPS
MAY TREND COLDER AS THE EXTENT OF THE SHALLOW ARCTIC AIRMASS IS
BETTER RESOLVED.

A RETURN TO NEAR SEASONABLE TEMPS EXPECTED BY MONDAY AS THE SFC HIGH
MOVES EAST IN RESPONSE TO A REDEVELOPING ACTIVE PACIFIC JET PATTERN.
34/JFB

&&

.AVIATION...(12Z ISSUANCE) HIGH PRESSURE WILL CONTINUE TO BUILD
ACROSS THE CENTRAL GULF COAST THROUGH THE PERIOD. THIS WILL PRODUCE
VFR CONDITIONS AT ALL TERMINALS OVER THE NEXT 24 HOURS. /13

&&

.MARINE....A LIGHT TO MODERATE OFFSHORE FLOW WILL CONTINUE THROUGH
EARLY WEDNESDAY AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF.
HIGH PRESSURE WILL SHIFT EAST OF THE AREA LATE WEDNESDAY INTO
THURSDAY AS ANOTHER SURFACE LOW DEVELOPS OVER EASTERN TEXAS AND
MOVES EAST LATE IN THE WEEK. THIS WILL RESULT IN INCREASING ONSHORE
FLOW ALONG WITH BUILDING SEAS THURSDAY INTO FRIDAY. A STRONG
OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE LOW PRESSURE SYSTEM ON
SATURDAY. /13

&&

.FIRE WEATHER...RED FLAG WARNING HAS BEEN ISSUED FOR THE WESTERN
FLORIDA PANHANDLE THIS AFTERNOON AS A LONG DURATION OF CRITICALLY
LOW HUMIDITIES IS EXPECTED. DISPERSIONS WILL BE HIGH AGAIN TODAY AS
DEEP MIXING OCCURS AND TRANSPORT WINDS STAY IN THE 20 TO 25 MPH
RANGE. DEWPOINTS MODERATE SLIGHTLY ON WEDNESDAY...BUT THERE STILL
APPEARS TO BE THE POTENTIAL FOR A LONG DURATION OF LOW HUMIDITY
VALUES OVER THE INTERIOR ZONES OF THE FL PANHANDLE. THEREFORE...WILL
KEEP THE FIRE WEATHER WATCH GOING FOR THOSE ZONES WED AFTERNOON.
34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  34  61  38 /  00  00  00  00
PENSACOLA   63  37  60  39 /  00  00  00  00
DESTIN      60  40  58  42 /  00  00  00  00
EVERGREEN   58  29  60  32 /  00  00  00  00
WAYNESBORO  59  29  60  35 /  00  00  00  00
CAMDEN      57  29  59  32 /  00  00  00  00
CRESTVIEW   62  32  61  31 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 26, 6:00 AM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST TUE JAN 26 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-271200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST TUE JAN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MODERATE NORTHWEST WINDS ACROSS THE MARINE AREA WILL CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH THIS MORNING.

MINOR FLOODING CONTINUES ON SEVERAL AREA RIVERS. PLEASE REFER TO THE
LATEST RIVER FORECASTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL GULF COAST ON
FRIDAY. CURRENT INDICATIONS ARE THAT THIS SYSTEM WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN AND POSSIBLY A FEW STRONG
THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE IF THERE WILL BE ANY
SEVERE THUNDERSTORMS...BUT DEVELOPMENTS SHOULD BE MONITORED IN LATER
OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS
NOT EXPECTED.

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.